MAUDE Adverse Event Report: Beckman Coulter, Inc Access High Sensitivity Troponin I reagent; Immunoassay Method, Troponin Subunit

Beckman Coulter, Inc Access High Sensitivity Troponin I reagent; Immunoassay Method, Troponin Subunit
Catalog Number B52699
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2024, the customer reported hstni (troponin) high result on first run and normal on second run on one patient result.There was no report of an injury or illness to the patient attributable to the output from the device in this event.There was no report to change to patient care.The hstni result initially was 0.124ng/ml on first run and 0.009 ng/ml on second run.Calibration passed on (b)(6)2024 with reagent lot 4399394 and calibrator lot 439283.System check completed on (b)(6)2024 passed.No issues observed with qc chart and data log.The field service engineer (fse) assisted the customer.
 
Additional Manufacturer Narrative
A1: the full patient identifier is (b)(4).A2, a3, a4, a5 and a6: the customer did not supply patient demographics such as age, date of birth, sex, weight, ethnicity or race.H3 and h6: no hardware errors or other sample/assay issues were reported in conjunction with this event.System performance indicators such as system check, calibration and quality control were passing within specifications at the time of the event.¿ a field service engineer (fse) was dispatched to the customer site.Fse added that customer performed the sample run in a primary tube.Then checked the sample tube and found the sample volume very low and there was no clear separation of serum.During the sample process instrument has generated a qns (quantity no sufficient) flag for this sample.Customer ran the sample in cup and got the result matching to the second run, suspect the sample aspiration was not proper in the first run.Instrument performed as designed by generating qns flag.To minimize the effect of preanalytical factors observe the following recommendations for handling and processing blood samples: allow serum samples to clot completely before centrifugation in a vertical, closure-up position.Physically separate serum or plasma from contact with cells as soon as possible.Tightly stopper the tube immediately.Ensure residual fibrin and cellular matter has been removed prior to analysis.Failure to do so can contribute to falsely elevated results.No further issue was reported by the customer.In conclusion, preanalytical factors might have impacted customer¿s results as fse found that the sample volume was very low and there was no clear separation of the serum.Retrospective mdr submission under capa-001570.The complaint was reassessed using beckman coulter's revised mdr malfunction reportability methodology and was determined to be reportable.This report is being submitted as part of capa-001570 remediation activities.

Brand Name
Access High Sensitivity Troponin I reagent
Common Device Name
Immunoassay Method, Troponin Subunit
Manufacturer (Section D)
Beckman Coulter, Inc
1000 lake hazeltine drive
chaska MN 55318
Manufacturer (Section G)
Beckman Coulter, Inc
1000 lake hazeltine drive
chaska MN 55318
Manufacturer Contact
shama agtey
1000 lake hazeltine drive
chaska, MN 55318
+1(952)491-6938
MDR Report Key50946522
Report Number2122870-2026-00396
Device Sequence Number16065262
Product Code MMI
UDI-Device Identifier15099590693183
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K172787
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2025
Device Catalogue NumberB52699
Device Lot Number439394
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2024
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/31/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown